Posted by bridgey1128 on November 5, 2004, at 17:04:01
In reply to Re: screwed up meds?, posted by rainy on November 5, 2004, at 13:22:29
Good gracious Kat!!! I was feeling just sort of cruddy but I guess I won't complain....I don't believe I have a right to now after listening to what you have been through! I know sometimes you guys wonder what has happened to me and really, it's nothing except it takes me a while to read all of your posts and think of something to respond with. I have been really run down lately because I am getting back on my Atkins diet and the first two weeks of that make me really tired when my body is adjusting to going from carb burning to fat burning. Then it lets up and I feel great. It's just sort of a withdrawl period where I feel crappy. So far at 200mg I have noticed no weight loss either on the Topomax but no weight gain so that is fine. As long as it doesn't cause me to GAIN weight, I am ok with that. I can lose weight on my own when I get motivated. My goal is to lose at least 20lbs by Dec 13th when my audition is. That will put me at 210. That's not a bad weight for me at all. Not fantastic or anything, but not huge. Then I want to lose 20 more before the show opens. WEEEE...costumers gonna love me. Decided to start my daughter in the Half Pint Players next March. It's a sort of after school drama lesson thing for ages 3-7
She'll be almost 4. I keep joking she could TEACH the class. Anyway, I am alive and kicking. Apparently better off than Kat, poor thing. :( You know, I have never had any hair loss, or weird tasting foods or any of that. I have noticed the balance thing. And I had the tingling thing come back the other day but only briefly. I have never had nausea with it, even if I have it on an empty stomach. In fact, I really don't eat much breakfast unfortunately. I probably need to eat more actually. I just am not hungry. It's partly from the Topomax and partly from the Atkins diet. Oh well, whatever helps me lose weight! I also have to watch my potassium because being on Atkins you don't get as much potassium because you aren't eating the foods that are potassium rich. I take a super multivitamin and omega fatty acid pill with 3 different fatty acids in it. I don't eat fish...*shudder* eew. The Atkins and Vitamin World version of their multivitamin are the ONLY two kinds I have ever been able to take that don't make me sick to my stomach. And I can take them on an empty stomach and not feel sick and we are talking HUGE amounts of stuff in them. I tried the CarbSURE or whatever those were that they just came out with and they literally gave me stomach cramps. So I just take the other ones.